# SDR REXA2012062501020

- Difficulty date: June 25, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 21,803 hours, 18,988 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON LEFT MAIN GEAR, FUEL VISIBLY LEAKING.  THERE IS A PUDDLE LOCATED UNDERNEATH TIRES.  SEALED SEAM ON AFT SPAR MAIN LANDING GEAR TRUNNION IAW SRM 51-23-00-390-808.  LEAK CHECKS GOOD.
